# SDR REXA2013072601387

- Difficulty date: July 26, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N8560F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7560
- Aircraft time: 26,122 hours, 22,867 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JUMP SEAT SMOKE GOGGLES ELASTIC BAND HAS NO ELASTIC LEFT AND IS FULLY STRETCHED.  WON`T FIT EVEN IN TIGHTEST POSTION.  REPLACED JUMP SEAT'S SMOKE GOGGLES IAW AMM 25-61-00.
